The following paper has been published:
El siguiente artículo ha sido publicado:
El següent article ha sigut publicat:
H. Meng, A. Ballester-Bolinches y R. Esteban-Romero.
On large orbits of subgroups of linear groups.
Trans. Amer. Math. Soc., 372(4):2589-2612, 2019.
The main aim of this paper is to prove an orbit theorem and to apply it to obtain a result that can be regarded as a significant step towards the solution of Gluck’s conjecture on large character degrees of finite solvable groups.
2010 Mathematics Subject Classification: 20C15, 20D20, 20D45
Keywords: Finite groups, solvable groups, linear groups, regular orbits, representations of groups